# SDR ASAA201808135743

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 22,517 hours, 7,380 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cooler
- Part number: UA5385513
- Part serial: 9946
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 22,513 hours, 7,378 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FREQUENT SERVICING,  ACFT GROUNDED. FOUND EVIDENCE OF IDG AIR/OIL COOLER LEAKING INTERNALLY, REMOVED AND REPLACED THE NR 2 IDG AIR/OIL COOLER IAW AMM 24-11-21, OPS & LEAK CHECKED GOOD, NO OTHER DEFECTS NOTED.
